# SDR 29GA2018030600001

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 36,222 hours, 40,772 cycles
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AVIONIC SMOKE LIGHT ILLUMINATED.  EMERGENCY DECLARED, UNSCHEDULED LANDING.  R & R THE AVIONIC SMOKE DETECTOR IAW AMM 26-13-05-04.OPS CHECKED GOOD.
